CORDIS - EU research results
CORDIS

Quantum Effects in Early Universe Cosmology

Publications

Scalar lumps with two horizons

Author(s): George Lavrelashvili, Jean-Luc Lehners
Published in: Physical Review D, 2022, ISSN 2470-0010
Publisher: APS
DOI: 10.1103/physrevd.105.024051

Quantum aspects of chaos and complexity from bouncing cosmology: A study with two-mode single field squeezed state formalism

Author(s): Parth Bhargava; Sayantan Choudhury; Sayantan Choudhury; Sayantan Choudhury; Satyaki Chowdhury; Satyaki Chowdhury; Anurag Mishara; Sachin Panneer Selvam; Sudhakar Panda; Sudhakar Panda; Gabriel D. Pasquino
Published in: SciPost Physics Core 4(4), 026 (2021). doi:10.21468/SciPostPhysCore.4.4.026, Issue 2, 2021, ISSN 2666-9366
Publisher: SciPost Foundation
DOI: 10.48550/arxiv.2009.03893

Theories with limited extrinsic curvature and a nonsingular anisotropic universe

Author(s): Yuki Sakakihara, Daisuke Yoshida, Kazufumi Takahashi, Jerome Quintin
Published in: Physical Review D, Issue 102/8, 2020, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/physrevd.102.084004

Quantum Circuit Complexity of Primordial Perturbations

Author(s): Lehners, Jean-Luc; Quintin, Jerome
Published in: Physical Review D, Issue 103, 2021, ISSN 1536-6065
Publisher: American Physical Society
DOI: 10.1103/physrevd.103.063527

Scalar lumps with a horizon

Author(s): George Lavrelashvili, Jean-Luc Lehners, Marc Schneider
Published in: Physical Review D, Issue 104/4, 2021, ISSN 2470-0010
Publisher: APS
DOI: 10.1103/physrevd.104.044007

No-boundary solutions are robust to quantum gravity corrections

Author(s): Caroline Jonas, Jean-Luc Lehners
Published in: Physical Review D, Issue 102/12, 2020, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/physrevd.102.123539

Allowable complex metrics in minisuperspace quantum cosmology

Author(s): Jean-Luc Lehners
Published in: Physical Review D, 2022, ISSN 2470-0010
Publisher: APS
DOI: 10.1103/physrevd.105.026022

Cuscuton gravity as a classically stable limiting curvature theory

Author(s): Jerome Quintin, Daisuke Yoshida
Published in: Journal of Cosmology and Astroparticle Physics, Issue 2020/02, 2020, Page(s) 016-016, ISSN 1475-7516
Publisher: Institute of Physics
DOI: 10.1088/1475-7516/2020/02/016

Uses of complex metrics in cosmology

Author(s): Caroline Jonas, Jean-Luc Lehners, Jerome Quintin
Published in: Journal of High Energy Physics, 2022, ISSN 1029-8479
Publisher: Institute of Physics Publishing
DOI: 10.1007/jhep08(2022)284

Cosmology at the top of the α′ tower

Author(s): Jerome Quintin, Heliudson Bernardo, Guilherme Franzmann
Published in: Journal of High Energy Physics, Issue 2021/7, 2021, ISSN 1029-8479
Publisher: Institute of Physics Publishing
DOI: 10.1007/jhep07(2021)149

Wave function of simple universes analytically continued from negative to positive potentials

Author(s): Jean-Luc Lehners
Published in: Physical Review D, Issue 104/6, 2021, ISSN 2470-0010
Publisher: APS
DOI: 10.1103/physrevd.104.063527

Lessons for quantum cosmology from anti–de Sitter black holes

Author(s): Alice Di Tucci, Michal P. Heller, Jean-Luc Lehners
Published in: Physical Review D, Issue 102/8, 2020, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/physrevd.102.086011

Nonsingular bounces catalyzed by dark energy

Author(s): Sebastian F. Bramberger, Jean-Luc Lehners
Published in: Physical Review D, Issue 99/12, 2019, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/PhysRevD.99.123523

Safe beginning for the Universe?

Author(s): Jean-Luc Lehners, K. S. Stelle
Published in: Physical Review D, Issue 100/8, 2019, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/physrevd.100.083540

Quantum incompleteness of inflation

Author(s): Alice Di Tucci, Job Feldbrugge, Jean-Luc Lehners, Neil Turok
Published in: Physical Review D, Issue 100/6, 2019, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/PhysRevD.100.063517

No-Boundary Proposal as a Path Integral with Robin Boundary Conditions

Author(s): Alice Di Tucci, Jean-Luc Lehners
Published in: Physical Review Letters, Issue 122/20, 2019, ISSN 0031-9007
Publisher: American Physical Society
DOI: 10.1103/PhysRevLett.122.201302

Homogeneous transitions during inflation: A description in quantum cosmology

Author(s): Sebastian F. Bramberger, Alice Di Tucci, Jean-Luc Lehners
Published in: Physical Review D, Issue 101/6, 2020, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/PhysRevD.101.063501

Kerr-NUT-de Sitter as an inhomogeneous non-singular bouncing cosmology

Author(s): Andrés Anabalón, Sebastian F. Bramberger, Jean-Luc Lehners
Published in: Journal of High Energy Physics, Issue 2019/9, 2019, ISSN 1029-8479
Publisher: Institute of Physics Publishing
DOI: 10.1007/JHEP09(2019)096

No-boundary prescriptions in Lorentzian quantum cosmology

Author(s): Alice Di Tucci, Jean-Luc Lehners, Laura Sberna
Published in: Physical Review D, Issue 100/12, 2019, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/physrevd.100.123543

QMetrology from QCosmology: Study with entangled two qubit open quantum system in De Sitter space

Author(s): Sayantan Choudhury, Satyaki Chowdhury, Nitin Gupta, Abinash Swain
Published in: SciPost Physics Core, Issue 4/1, 2021, ISSN 2666-9366
Publisher: SciPost Foundation
DOI: 10.21468/scipostphyscore.4.1.006

The Generalized OTOC from Supersymmetric Quantum Mechanics—Study of Random Fluctuations from Eigenstate Representation of Correlation Functions

Author(s): Bhagat, K.; Bose, B.; Choudhury, S.; Chowdhury, S.; Das, R.; Dastider, S.; Gupta, N.; Maji, A.; Pasquino, G.; Paul, S.
Published in: Symmetry, Vol 13, Iss 44, p 44 (2021), 2020, ISSN 2073-8994
Publisher: Multidisciplinary Digital Publishing Institute (MDPI)
DOI: 10.3390/sym13010044

Allowable complex scalars from Kaluza-Klein compactifications and metric rescalings

Author(s): Jean-Luc Lehners
Published in: Physical Review D, 2023, ISSN 1536-6065
Publisher: APS
DOI: 10.1103/physrevd.107.046004

:THE COSMOLOGICAL OTOC: Formulating New Cosmological Micro-Canonical Correlation Functions for Random Chaotic Fluctuations in Out-Of-Equilibrium Quantum Statistical Field Theory

Author(s): Sayantan Choudhury
Published in: Symmetry, Issue 12/9, 2020, Page(s) 1527, ISSN 2073-8994
Publisher: Multidisciplinary Digital Publishing Institute (MDPI)
DOI: 10.3390/sym12091527

How to create universes with internal flux

Author(s): Jean-Luc Lehners, Rahim Leung, K.S.Stelle
Published in: Physical Review D, 2023, ISSN 2470-0010
Publisher: APS
DOI: 10.1103/physrevd.107.046006

Microphysical manifestations of viscosity and consequences for anisotropies in the very early universe

Author(s): C. Ganguly, Jerome Quintin
Published in: Physical Review D, 2021, ISSN 2470-0010
Publisher: APS
DOI: 10.1103/physrevd.105.023532

Cosmological consequences of a principle of finite amplitudes

Author(s): Caroline Jonas, Jean-Luc Lehners, Jerome Quintin
Published in: Physical Review D, Issue 103/10, 2021, ISSN 2470-0010
Publisher: American Physical Society
DOI: 10.1103/physrevd.103.103525

Revisiting the no-boundary proposal with a scalar field

Author(s): Caroline Jonas, Jean-Luc Lehners, Vincent Meyer
Published in: Physical Review D, 2022, ISSN 2470-0010
Publisher: APS
DOI: 10.1103/physrevd.105.043529

Cost of holographic path integrals

Author(s): A.~R.~Chandra, J.~de Boer, M.~Flory, M.~P.~Heller, S. Hortner, A.~Rolph
Published in: 2022
Publisher: arXiv

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available